# SDR COEA2009102910821

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 30,766 hours, 29,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: S5357840400100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE:  MAJOR REPAIR, FUSELAGE OF RT MLG FREE FALL ASSISTOR FITTING SAFETY WIRE HOLE IS DAMAGED.  DAMAGED FITTING LUGS BLENDED OUT AND NEW SAFETY WIRE HOLES DRILLED FOLLOWING ATR INSTRUCTIONS REFERENCE DO/TS-4842/09-12441 AND EMAIL ANA/E/4829/2009/E-003.
